Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from lower back pain. Negative for kidney stone. Test showed degenerating si jiont

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Good eveneing i have been suffering from lower back pain right side . I thought i might have a kiney stone but the xray came back negative but showed that my si jiont right side it dregerating this has all happened over the last two weeks tonight i notice bruising or my right leg thigh and calf? The pain has been extermly bad i wou rather give birth or have knee surgry again. The brusiing is cerncerning me. All the pain is being blamed on the si joint. Should i be more aggressive with the doctor or can all of this be the si joint? My right leg especially the thigh is sore.
Posted Sat, 30 Mar 2013 in Back Pain
Answered by Dr. Saurabh Gupta 57 minutes later
Thanks for posting your query.

Chronic low back pain may be caused by dysfunction of or disease that affects the sacroiliac joint. Sometimes pain originating at the SI joint involves the low back, pelvic area (hips), buttocks, and thighs.
There are many treatment options to help manage your sacroiliac joint dysfunction, including physical therapy, pain medications.

Unexplained bruising once in while is understandable but if occurs frequently should be investigated thoroughly since it can indicate an underlying medical condition or ailment. It has been observed that bruises are often observed more on women than men. Women often complain of bruising on legs, thighs, buttocks and upper arms. Thinner people are more prone to bruising as they lack the fat cushion that helps prevent injury. It may also be due to deficiency of vitamin C, vitamin B12, folic acid and vitamin K.

Many times taking medications like aspirin, ibuprofen, non steroidal anti-inflammatory drugs, and even birth control pills increases chances of sudden bruising. Topical and systemic corticosteroids cause skin thinning, making one prone to bruises. Many a time bruising can be caused due to liver ailments, kidney diseases and blood disorders .

Hope this will help you. Please do write back if you have any additional concerns.

Wishing you good health...

Dr Saurabh Gupta.
Orthopaedic Surgeon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor